# SDR DALA2022041102467

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CRACK INDICATION ON FRAME 68 RH SIDE AT OPEN FASTENER HOLE LOWER INBOARD HOLE 4 AT DOOR STOP FITTING 1 POSITION. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-300-011, AND 51-73-12-801. (2189875)
